Equations de Navier-Stokes dans ℝ2: Existence et comportement asymptotique de solutions d'énergie infinie

Research output: Contribution to journalArticle


We prove first in this article that the two-dimensional Navier-Stokes equations are globally well-posed if the initial data u0 belongs to the closure of the Schwartz class in ∂BMO. We show then the asymptotic convergence to zero of the solution u of (NS) for an initial data u0 in some Besov space. Ḃp,q -1+2/p.

Original languageFrench
Pages (from-to)123-151
Number of pages29
JournalBulletin des Sciences Mathematiques
Issue number2
StatePublished - Mar 2006

ASJC Scopus subject areas

  • Mathematics(all)

Cite this